# SDR SIM2008F00001

- Difficulty date: July 10, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Condition: Malfunctioned
- Location: Radio
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FLIGHT 4111 CREW REPORTED ON APPROACH, AFTER LANDING GEAR DEPLOYMENT SHOWING DOWN AND LOCK, GPWS WARNING TOO LOW GEAR AC WAS IN POSITIVE CLEARANCE WITH GROUND.  CREW ABORTED APPROACH AND DECLARED EMERGENCY.  CREW HAD TOWER CONFIRM LANDING GEAR DEPLOYMENT.  AC LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  AC REMOVED FROM SERVICE C/A MEL 34-20.  REMOVED AND REPLACED RADIO ALTIMETER IAW AMM 34-31-01, OPS TEST GOOD.  AC RETURNED TO SERVICE MEL RESTORED.  (K)
